# SDR 2003UALA00789

- Difficulty date: October 22, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 28,823 hours, 10,287 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 2AB, 11ABC, 21ABC, 22ABC, 25ABC EELS ARE INOPERATIVE.  REPLACED EEL LIGHTS.  CHECKS OKAY.
